# SDR SWAA104893

- Difficulty date: August 17, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N906WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36887
- Aircraft time: 9,295 hours, 5,557 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EEPLS LENS LOOSE.  REMOVED AND REPLACED LENS PER MM.
